On randomly Kn-packable graphs

AUTHOR AND
AFFILIATION

S. SOMASUNDARAM
Department of Mathematics, Manomaniam Sunderanar University, Tiirunelveli- 627 012 (INDIA)
A. Nagarhan (nagarjan.voc@gmail.com)
Department of Mathematics, V.O. Chidambaram College, Tuticorin – 628 008 (INDIA)
G. MAHADEVAN (gmaha2003@yahoo.com)
Department of Mathematics, Gandhigram Rural University, Gandhigram – 623 304 (INDIA)

KEYWORDS:

On randomly , Kn-packable , graphs

Issue Date:

August 2009

Pages:

353-356

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.21 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

A graph G is said to be packable by the graph F if its edges can be partitioned into copies of F. It is randomly packable if what remains of deletion of edges of a proper subgraph that is F packable is also F-packable. In this paper we investigate the properties of W (Y) where Y is a unique Kn – packing of a graph.

Copy the following to cite this Article:

S. Somasundaram; A. Nagarhan; G. Mahadevan, “On randomly Kn-packable graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 353-356, 2018


Copy the following to cite this URL:

S. Somasundaram; A. Nagarhan; G. Mahadevan, “On randomly Kn-packable graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 353-356, 2018

Available from: http://www.ultrascientist.org/paper/1194/


A graph G is said to be packable by the graph F if its edges can be partitioned into copies of F. It is randomly packable if what remains of deletion of edges of a proper subgraph that is F packable is also F-packable. In this paper we investigate the properties of W (Y) where Y is a unique Kn – packing of a graph.